# SDR ASAA2023052344956

- Difficulty date: May 23, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175411000
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PNL 261AC DELAMINATED GROUNDED - YES. FABRICATED NEW FLOOR PANEL 261AG IAW A320 SRM 53-02-00-300-011 AND GILL CORPORATION MANUAL TGC IRM 9701-REV L FH: 47561:57, FC:15607,WTV:010
